# SDR SWIA201024880

- Difficulty date: July 30, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 18,434 hours, 14,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .125 INCH CRACK FOUND ON FS 621 BULKHEAD AT TOP OF LINTEL FITTING.  (C-CHECK)  REPAIRED PER REO.
